# SDR SWAA2018092425490

- Difficulty date: September 19, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 63,221 hours, 37,228 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D71701100
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PACK OUT OF POSITION.  R&R SLIDE PACK PER MM AND MT.
